# SDR UIEA2021081321768

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 90,384 hours
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON TAXI IN(  PERFORMED APU BITE IAW AMM 49-61-05. CLEARED ECU. APU START NORMAL ON 1ST ATTEMPT. OK FOR SERVICE  )
